Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Any side effect of Pre Nan? Baby died of SIDS

is there any side effect of pre nan i have twins born in 32 weeks and after 1month yesterday i lost my 1 baby suddenly he drink milk at 3.30am and slept at 4.00am and when i go to awake him at 5.30 am he dosent respone me so i show him to doctor dr says its case of sids so pls guide me for that and if it is nasesery to get checked up to another baby because the are sin gle plasenta and weight at birth time of both is 1450 and now its 1650 YYYY@YYYY
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  933
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Feb 2013
As such drinking formula milk is not a risk factor for Sudden Infant Death Syndrome(SIDS). But there are some risk factors like sleeping in prone position, smoking etc. Discuss with your pediatritian regarding these risk factors and take care to eliminate these risk factors and take precautions for second kid.
I think my suggestion might help you to take precautions
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor